American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Takashi Tsuboi. Homeomorphism groups of commutator width one. Proc. Amer. Math. Soc. 141 (2013) 1839-1847.
Abstract, references, and article information   
View Article: PDF

[2] Robert J. Daverman and Gerard A. Venema. Codimension-two embeddings. Graduate Studies in Mathematics 106 (2009) 273-348.
Book volume table of contents   
View Article: PDF

[3] Robert J. Daverman and Gerard A. Venema. Wild and flat embeddings. Graduate Studies in Mathematics 106 (2009) 41-96.
Book volume table of contents   
View Article: PDF

[4] Robert J. Daverman and Gerard A. Venema. Prequel. Graduate Studies in Mathematics 106 (2009) 1-22.
Book volume table of contents   
View Article: PDF

[5] Robert J. Daverman and Gerard A. Venema. Tame and knotted embeddings. Graduate Studies in Mathematics 106 (2009) 23-39.
Book volume table of contents   
View Article: PDF

[6] Robert J. Daverman and Gerard A. Venema. Embeddings in Manifolds. Graduate Studies in Mathematics 106 (2009) MR MR2561389.
Book volume table of contents   

[7] Robert J. Daverman and Gerard A. Venema. Trivial-range embeddings. Graduate Studies in Mathematics 106 (2009) 145-180.
Book volume table of contents   
View Article: PDF

[8] Robert J. Daverman and Gerard A. Venema. Codimension-zero embeddings. Graduate Studies in Mathematics 106 (2009) 425-444.
Book volume table of contents   
View Article: PDF

[9] Robert J. Daverman and Gerard A. Venema. Engulfing, cellularity, and embedding dimension. Graduate Studies in Mathematics 106 (2009) 97-143.
Book volume table of contents   
View Article: PDF

[10] Robert J. Daverman and Gerard A. Venema. Codimension-three embeddings. Graduate Studies in Mathematics 106 (2009) 181-272.
Book volume table of contents   
View Article: PDF

[11] Robert J. Daverman and Gerard A. Venema. Codimension-one embeddings. Graduate Studies in Mathematics 106 (2009) 349-424.
Book volume table of contents   
View Article: PDF

[12] Chia-Chuan Tseng and Ngai-Ching Wong. Invertibility in infinite-dimensional spaces. Proc. Amer. Math. Soc. 128 (2000) 573-581. MR 1628416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robin J. Cobb and Jonathan A. Hillman. $S^2$-bundles over aspherical surfaces and 4-dimensional geometries. Proc. Amer. Math. Soc. 125 (1997) 3415-3422. MR 1422856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. R. Brakes. Quickly unknotting topological spheres . Proc. Amer. Math. Soc. 72 (1978) 413-416. MR 507349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert J. Daverman. Crumpled cubes that are not highly complex . Proc. Amer. Math. Soc. 71 (1978) 325-328. MR 500515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1